It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 50Showing 1 - 20 of 1000 for accutane dose. (0.020 seconds)


... I have had success with 40mg of Accutane but now the doctor wants to up dosage to 80mg. I already have dry eyes and lips but he says treatment will be over sooner if I up mg. Good idea or not. ... (0 replies)
... sure it is for accutane but it happened to begin after a week of accutane and I am otherwise not sick. ... (22 replies)
... Hi, I wish i knew more about it... I have only been on accutane for 8 days now. ... (7 replies)

... i was on accutane for awhile and i noticed a lot of hair thining... ... (7 replies)
... I am about to start accutane and I'm a 31 year old female. I have mild but persistent cystic acne. ... (7 replies)
... hi! long time reader, but your question hit really close to home so I finally decided to come out of my shell! I'm finishing a 6 month low dose accutane course in 5 days and I couldn't be happier. ... (7 replies)
... Ok, so I FINALLY get on accutane a couple months ago (had wanted it for years, dr. finally agreed end of last year). Anyway, was thrilled to be on..started at 30mg/day, then upped to 70mg/day. Had the usual dry lips - i can live with that though. But now that I'm almost two months into it the dryness is killing me. As I posted in another post, not only are my lips dry... (7 replies)
Accutane Journal
Jul 6, 2007
... some of you might remember me, but most probably don't because my journal hasn't been updated for over 18 months or so but I always wondered what happened to my accutane journal because I couldn't remember the forum I posted it on but somehow today it came to me. ... (672 replies)
... did you experience more side-effects once you started taking the higher dose? I have been on 40 mgs for 3 months and my doctor just increased it to 60 mgs. I am wondering if I will start to have any side-effects. I really don't have any now. (0 replies)
Accutane dose!
Nov 24, 2005
... I have called my dermotologist but his not in today so... i juss need some advice from accutane people! ... (1 replies)
... Thank you so much for the replies, everyone. I'm really considering making an appointment and asking about a low accutane dose now, and if he won't give it to me, I guess I will try elsewhere. ... (11 replies)
... Without getting into too much detail I have a question for Accutane users... ... (4 replies)
Accutane dose
Aug 6, 2003
... I have mild acne and was told by my doctor to go on a 4 month accutane session to hopefully solve my problem...it is a 20 mg dose and i was wondering whether this was strong enough or too stong perhaps...? ... (4 replies)
... can you tell me some of the side effects you experienced while on accutane ? ... (4 replies)
... month instead of spreading it over say 4 or more months.. I mean I only have 2 months to go. It seems that if I do the maintence instead of taking the remainding accutane in the 2 months it would be in my system longer ... ... (4 replies)
... king maintenence dosages might not be doing you any good, but then again it could also be helping you. It's really tough to decide whether or not you should take accutane maintenence dosages because it's reknown to be such a harmful drug. ... (4 replies)
... I just got back from my monthy derm visit to see how my accutane course is going. I perviously finished a 4 month course 3 months ago but my acne started to come back a bit. My derm decided to do another course. ... (4 replies)
... Is my dose ok, should I just tell my doctor to give me my last 2 doses at the 80mg like we discussed? ... (0 replies)
... Two years later I was in kidney failure and then developed multiple sclerosis. No one can verify if the Accutane either of these things, but I am a very healthy individual. I dont drink, never used drugs, for my kidneys to fail, I believe it was caused by too much Accutane. ... (2 replies)
... d now in the last month I have started to get outbreaks on my forehead again big and small, derm has told me to take minocycline but I wanted to go back on a low dose second course of accutane ... Any suggestions would be great? ... (2 replies)


Associated Tags: yeast infection

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 50

All times are GMT -7. The time now is 07:10 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!